Simplification of Models
Year of publication
2016
Authors
Tiihonen, Timo
Organizations and authors
Publication type
Publication format
Article
Parent publication type
Compilation
Article type
Other article
Audience
ScientificPeer-reviewed
Non Peer-ReviewedMINEDU's publication type classification code
B2 Book sectionPublication channel information
Parent publication name
Parent publication editors
Pohjalainen, Seppo
Publisher
Springer International Publishing
Pages
171-183
ISBN
Open access
Open access in the publisher’s service
No
Self-archived
No
Other information
Fields of science
Mathematics
Publication country
Switzerland
Internationality of the publisher
International
Language
English
International co-publication
No
Co-publication with a company
No
DOI
10.1007/978-3-319-27836-0_10
The publication is included in the Ministry of Education and Culture’s Publication data collection
Yes